Top answers from doctors based on your search:
Disclaimer

What does it mean when you shake after throwing up

A 38-year-old member asked:
Dr. Lauren Elson
15 years experience Physical Medicine and Rehabilitation
Many possibilities: See you doctor immediately- this could be anything from an infection (fever) to medication withdrawl, to other hormonal imbalance.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Robert Dudley
23 years experience Family Medicine
Stress: This is normal reaction your body is having called the "flight or fight" response. It is due to a surge of adrenaline. It can be uncomfortable and mak ... Read More
A 36-year-old member asked:
Dr. Hamid Sajjadi
39 years experience Ophthalmology
Nystagmus: It means your central vision is not good and the eye is in a constant saccadic movement to find better vision. It happens in macular hypoplasia (mal ... Read More
A 37-year-old member asked:
Dr. Clarence Grim
56 years experience Endocrinology
Nauseous and shake: you are sick from something
A female asked:
Dr. Par Fatteh
26 years experience Functional Medicine
Restless legs: Restless leg syndrome is one condition that commonly causes shaking of the legs (and sometimes of additional parts of the body) upon going to sleep. T ... Read More
1
1 thank
A female asked:
Dr. Virginio Rodriguez
35 years experience Pediatrics
Mood swing: the process that you are going through is part of anxiety and or mood swing as in bipolar disorder...you should discuss with your physician because th ... Read More
A 20-year-old female asked:
Dr. Pouya Shafipour
22 years experience Family Medicine
Too much carbohydrat: You might be eating too much simple carbohydrates which is lowering your blood sugar and causing the shakes and hunger. I suggest following a low carb ... Read More
3
3 thanks
A 18-year-old female asked:
Dr. Nadine Yamusah
Specializes in Internal Medicine
Medication: First of all are you an overly anxious person? secondly, Please review the side effects of Celexa (citalopram) with your doctor. side effects inclu ... Read More
A 39-year-old member asked:
Dr. Tariq Niazi
42 years experience Orthopedic Surgery
Weak muscles or the: weight you are trying to lift is too much for you. Try lifting by going Low and gradually Grow (ie: lifting more and more, as you get better in liftin ... Read More
A 36-year-old member asked:
Dr. Bennett Machanic
51 years experience Neurology
Suggestions: You might have an essential tremor, and less likely, a cerebellar problem, or a medication reaction. Medications are available to treat tremors, and ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month